Adhesive impact of an elastic sphere with an elastic half space: Numerical analysis based on the method of dimensionality reduction

I. A. Lyashenko, E. Willert, Valentin Leonidovich Popov

Research output: Contribution to journalArticle

10 Citations (Scopus)
Original languageEnglish
Pages (from-to)155-163
JournalMechanics of Materials
Volume92
DOIs
Publication statusPublished - Jan 2016

Keywords

  • Plain impacts
  • JKR-adhesion
  • No-Slip
  • Elastic spheres
  • Method of dimensionality reduction

Cite this

@article{2ecb3a42d9df4cf5890c6d7d95f72683,
title = "Adhesive impact of an elastic sphere with an elastic half space: Numerical analysis based on the method of dimensionality reduction",
keywords = "Plain impacts, JKR-adhesion, No-Slip, Elastic spheres, Method of dimensionality reduction",
author = "Lyashenko, {I. A.} and E. Willert and Popov, {Valentin Leonidovich}",
year = "2016",
month = "1",
doi = "10.1016/j.mechmat.2015.09.009",
language = "English",
volume = "92",
pages = "155--163",
journal = "Mechanics of Materials",
issn = "0167-6636",
publisher = "Elsevier",

}

TY - JOUR

T1 - Adhesive impact of an elastic sphere with an elastic half space: Numerical analysis based on the method of dimensionality reduction

AU - Lyashenko, I. A.

AU - Willert, E.

AU - Popov, Valentin Leonidovich

PY - 2016/1

Y1 - 2016/1

KW - Plain impacts

KW - JKR-adhesion

KW - No-Slip

KW - Elastic spheres

KW - Method of dimensionality reduction

U2 - 10.1016/j.mechmat.2015.09.009

DO - 10.1016/j.mechmat.2015.09.009

M3 - Article

VL - 92

SP - 155

EP - 163

JO - Mechanics of Materials

JF - Mechanics of Materials

SN - 0167-6636

ER -